# SDR WRLA200406

- Difficulty date: January 19, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Part number: ARG70765511
- Part serial: 49619
- Condition: Underserviced
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE LOCKED IN FLIGHT.  AIR RETURN TO LAX.  RESET HANDLE FUSE PER MAINTENANCE MANUAL 32-37-01 AND REBLEED BOGEY TRIM CLYINDER PER THE SAME MAINTENANACE MANUAL REFERENCE, GEAR HANDLE OPERATION IS NORMAL.  LEAK CHECK OK.
